SciELO - Scientific Electronic Library Online

vol.50 issue1On the well-posedness for the Chen-Lee equation in periodic Sobolev spacesBifurcation points of nonlinear operators: existence theorems, asymptotics and application to the Vlasov-Maxwell system author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426


PINEDO, Hector. The total component of the partial Schur multiplier of the elementary abelian 3-group. Rev.colomb.mat. [online]. 2016, vol.50, n.1, pp.75-83. ISSN 0034-7426.

Abstract In this work we determine the total component of the partial Schur multiplier of elementary abelian 3-groups.

Keywords : partial factor set; total component; partial coboundary.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License